# SDR UALA2012102306066

- Difficulty date: October 23, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 87,480 hours, 10,341 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Part number: 24242001
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE PUSHBACK FLT ATTENDANT REPORT AFT GALLEY ONE PIGTAIL CABLE INOP.  RE-SECURED CABLE OKAY.
